Large deviations for the range of an integer valued random walk
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, p. 17-58
@article{AIHPB_2002__38_1_17_0,
     author = {Hamana, Yuji and Kesten, Harry},
     title = {Large deviations for the range of an integer valued random walk},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {1},
     year = {2002},
     pages = {17-58},
     zbl = {1009.60084},
     mrnumber = {1899229},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_1_17_0}
}
Hamana, Yuji; Kesten, Harry. Large deviations for the range of an integer valued random walk. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, pp. 17-58. http://www.numdam.org/item/AIHPB_2002__38_1_17_0/

[1] P. Billingsley, Probability and Measure, Wiley, 1986. | MR 830424 | Zbl 0411.60001

[2] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Springer-Verlag, 1998. | MR 1619036 | Zbl 0896.60013

[3] W. Feller, An Introduction to Probability Theory and its Applications, Vol. I, Wiley, 1968. | MR 228020 | Zbl 0039.13201

[4] Y. Hamana, H. Kesten, A large deviation result for the range of a random walk and for the Wiener sausage, Probab. Theory Related Fields (2001). | MR 1841327 | Zbl 1015.60092

[5] J.M. Hammersley, D.J.A. Welsh, Further results on the rate of convergence to the connective constant of the hypercubical lattice, Quart. J. Math, 2nd series 13 (1962) 108-110. | MR 139535 | Zbl 0123.00304

[6] G. Pólya, G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer-Verlag, 1954.

[7] F. Spitzer, Discussion of “Subadditive ergodic theory” by J.F.C. Kingman, Ann. Probab. 1 (1973) 904-905.

[8] F. Spitzer, Principles of Random Walk, Springer-Verlag, 1976. | MR 388547 | Zbl 0359.60003